# SDR GLBA20030507

- Difficulty date: December 1, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 15,821 hours, 19,474 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 3PB11
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALL WARNING ANNUNCIATORS ILLUMINATED, CLEANED PRESS TO TEST SWITCH PN 3PB1.  OPS CK GOOD.
